Journal cover image

Browse issues

Vol. 13
Vol. 12
Vol. 11
Vol. 10
Vol. 9
Vol. 8
Vol. 7
Vol. 6
Vol. 5
Vol. 4
Vol. 3
Vol. 2
Vol. 1

International Journal of Mathematics in Operational Research

2016 Vol. 8 No. 2


PagesTitle and authors
137-163An integrated production inventory model for perishable products with trade credit period and investment in preservation technology
Shilpy Tayal; S.R. Singh; Rajendra Sharma
DOI: 10.1504/IJMOR.2016.074852

164-184Transient analysis of a fluid queue driven by a chain sequenced birth and death process with catastrophes
T. Vijayalakshmi; V. Thangaraj
DOI: 10.1504/IJMOR.2016.074853

185-202Stockout aversion in retailing supply chain using newsvendor models
Arindum Mukhopadhyay; A. Goswami
DOI: 10.1504/IJMOR.2016.074854

203-222Optimal shipment policy with ordering constraint for multi items in healthcare industries
C. Velmurugan; R. Uthayakumar
DOI: 10.1504/IJMOR.2016.074855

223-238A new method for ranking of fuzzy numbers based on dual areas
Nasser Shahsavari-Pour; Mohammad Hossein Abolhasani-Ashkezari; Hamed Mohammadi-Andargoli; Mojtaba Kazemi
DOI: 10.1504/IJMOR.2016.074858

239-257Busy period of a single-server Poisson queueing system with splitting and batch delayed-feedback
Aliakbar Montazer Haghighi; Dimitar P. Mishev
DOI: 10.1504/IJMOR.2016.074859